# SDR CA140328003

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,901 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 2255106001
- Condition: Worn
- Location: Elevator
- Part time: 5,997 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 6000 HR INSPECTION, BOTH -01 AND -02 ELEVATOR CENTER HINGE PLATES WERE FOUND WITH EXCESSIVE WEAR DUE TO CONTACT WITH HINGE BUSHING. BOTH UNITS WERE REPLACED.
